Anda belum login :: 16 Aug 2022 04:19 WIB
Detail
ArtikelReduced Order Nonlinear Navier-Stokes Models for Synthetic Jets  
Oleh: Rediniotis, Othon K. ; Ko, Jeonghwan ; Kurdila, Andrew J.
Jenis: Article from Bulletin/Magazine
Dalam koleksi: Journal of Fluids Engineering vol. 124 no. 2 (2002), page 433-443.
Topik: jets; non linear; navier - stokes; models; synthetic jets
Ketersediaan
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: JJ89.3
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelWhile the potential for the use of synthetic jet actuators to achieve flow control has been noted for some time, most of such flow control studies have been empirical or experimental in nature. Several technical issues must be resolved to achieve rigorous, model - based, closed - loop control methodologies for this class of actuators. The goal of this paper is consequently two - fold. First, we seek to derive and evaluate model order reduction methods based on proper orthogonal decomposition that are suitable for synthetic jet actuators. Second, we seek to derive rigorously stable feedback control laws for the derived reduced order models. The realizability of the control strategies is discussed, and a numerical study of the effectiveness of the reduced order models for two - dimensional flow near the jet exit is summarized.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Kembali
design
 
Process time: 0.0156259 second(s)